# SDR 2005UALA00668

- Difficulty date: July 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 23,941 hours, 9,152 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Door 2l Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L PRESSURE LOW.  SERVICED DOOR CYLINDER TO 1800 PSI.  NO HISTORY EXCEPT ROUTINE SERVICING AT A-CHECK.
